# SDR COMA0860281

- Difficulty date: June 11, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 30,545 hours, 26,805 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-6, INSPECTION FOUND FLANGE OF FS 640 FRAME CRACKED BETWEEN STRINGERS 13R AND 14R.  DAMAGED PORTION OF FLANGE CUT OUT AND REPAIR DOUBLER INSTALLED PER REO 601R-53-61-691.  (S)
